Pills side effect

  
I just feel like stopping all those particular pills that are causing memory impairment. I am getting more forgetful these days that even simple reminders could easily slipped off my mind.

alprazolam (for my anxiety) , fluoxetine (for my thoughts) , clomipramine (i’ve already stopped this clomi) – they all cause short term memory loss after googling the side effects. 

Not to mention, lethargy is one of the effects as well. 

I just didn’t expect it would turn out this bad. I feel so careless and forgetful. Like a goldfish. I become more irritated with my own forgetfulness. 

Without the pills, my emotions and thoughts can spin out of control. But consuming them daily, my memory is getting bad.

I can forget things like “where did i place my lip balm? It was there a moment ago.” “Did i do this? Or is this my second time?” I am like facing the side effects of them after long term usage.

I feel like pulling away because more or less it will aftect the way i try to store academic theories stuff into my mind for tests and exams.

Can i do it without the important pills? That’s the question. Can i push those harmful thoughts away without relying on those pills? 

Who am i without my depression and anxiety disorder? What will i become like without antidepressant pills and anxiety pills?

How far will i fall? 

Perhaps i should resume taking omega 3 fish oil right? 

As the date gets closer, i am feeling more tense up for my piano exam and for university test and prelims.

It’s already February. I am in trouble. 

And there are things i discovered recently these few days , some which that i don’t really like , some that piqued my curiousity, some that made me feel like it will be a next mistake that i will commit and may regret. 

I need more time and i have been chasing after time for the past few months. I feel like clamming up and lock myself away.

I feel so depressed at everything right now, that nothing seems to be working right. Everything seems so wrong. 

It’s only just the beginning of the week, depress Sheryl needs to fade away. I feel like me and depression have finally completely found its way to mould into one completely now.

The segmentation s fading fast. 

x

Advertisements

2 thoughts on “Pills side effect

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s